# SDR SWAA2019110438526

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 26,333 hours, 11,289 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY OVERWING ESCAPE GROUND ILLUMINATION LIGHT L547 INOP AT BS. 727F+11. / RESEATED CONNECTOR D11082 IAW WDM, SWPM, AND AMM.
